General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Probl. Peredachi Inf.:

Personal entry:
Save password
Forgotten password?

Probl. Peredachi Inf., 1997, Volume 33, Issue 1, Pages 55–63 (Mi ppi359)  

This article is cited in 86 scientific papers (total in 86 papers)

Coding Theory

Codes for the $m$-Metric

M. Yu. Rosenbloom, M. A. Tsfasman

Abstract: We introduce a new series of metrics on $\mathbb F_q^n$ generalizing the usual Hamming metric. We give some upper and lower bounds for the parameters of codes in these metrics, as well as simple constructions, including the algebraic geometry one.

Full text: PDF file (764 kB)

English version:
Problems of Information Transmission, 1997, 33:1, 45–52

Bibliographic databases:

UDC: 621.391.15
Received: 16.11.1995
Revised: 16.01.1996

Citation: M. Yu. Rosenbloom, M. A. Tsfasman, “Codes for the $m$-Metric”, Probl. Peredachi Inf., 33:1 (1997), 55–63; Problems Inform. Transmission, 33:1 (1997), 45–52

Citation in format AMSBIB
\by M.~Yu.~Rosenbloom, M.~A.~Tsfasman
\paper Codes for the $m$-Metric
\jour Probl. Peredachi Inf.
\yr 1997
\vol 33
\issue 1
\pages 55--63
\jour Problems Inform. Transmission
\yr 1997
\vol 33
\issue 1
\pages 45--52

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Martin W., Stinson D., “Association Schemes for Ordered Orthogonal Arrays and (T, M, S)-Nets”, Can. J. Math.-J. Can. Math., 51:2 (1999), 326–346  crossref  mathscinet  zmath  isi
    2. Nielsen R., “A Class of Sudan-Decodable Codes”, IEEE Trans. Inf. Theory, 46:4 (2000), 1564–1572  crossref  mathscinet  zmath  isi
    3. Nielsen R., “A Class of Sudan-Decodable Codes”, 2000 IEEE International Symposium on Information Theory, Proceedings, IEEE, 2000, 112  crossref  isi
    4. S. T. Dougherty, M. M. Skriganov, “MacWilliams duality and the Rosenbloom–Tsfasman metric”, Mosc. Math. J., 2:1 (2002), 81–97  mathnet  mathscinet  zmath
    5. Dougherty S., Skriganov M., “Maximum Distance Separable Codes in the Rho Metric Over Arbitrary Alphabets”, J. Algebr. Comb., 16:1 (2002), 71–81  crossref  mathscinet  zmath  isi
    6. Chen W., Skriganov M., “Explicit Constructions in the Classical Mean Squares Problem in Irregularities of Point Distribution”, J. Reine Angew. Math., 545 (2002), 67–95  mathscinet  zmath  isi
    7. Bierbrauer J. Edel Y. Schmid W., “Coding-Theoretic Constructions for (T,M,S)-Nets and Ordered Orthogonal Arrays”, J. Comb Des., 10:6 (2002), 403–418  crossref  mathscinet  zmath  isi
    8. Lee K., “The Automorphism Group of a Linear Space with the Rosenbloom-Tsfasman Metric”, Eur. J. Comb., 24:6 (2003), 607–612  crossref  mathscinet  zmath  isi
    9. Dougherty S., Shiromoto K., “Maximum Distance Codes in Mat(N,S)(Z(K)) with a Non-Hamming Metric and Uniform Distributions”, Des. Codes Cryptogr., 33:1 (2004), 45–61  crossref  mathscinet  zmath  isi
    10. Siap I., Ozen M., “The Complete Weight Enumerator for Codes Over Mnxs(R)”, Appl. Math. Lett., 17:1 (2004), 65–69  crossref  mathscinet  zmath  isi
    11. Xing C., Niederreiter H., “Digital Nets, Duality, and Algebraic Curves”, Monte Carlo and Quasi-Monte Carlo Methods 2002, ed. Niederreiter H., Springer-Verlag Berlin, 2004, 155–166  crossref  mathscinet  zmath  isi
    12. Niederreiter H., “Constructions of (T, M, S)-Nets and (T, S)-Sequences”, Finite Fields their Appl., 11:3 (2005), 578–600  crossref  mathscinet  zmath  isi  elib
    13. Kim H., Oh D., “A Classification of Posets Admitting the Macwilliams Identity”, IEEE Trans. Inf. Theory, 51:4 (2005), 1424–1431  crossref  mathscinet  zmath  isi
    14. Armand M., “Improved List Decoding of Generalized Reed-Solomon and Alternant Codes Over Galois Rings”, IEEE Trans. Inf. Theory, 51:2 (2005), 728–733  crossref  mathscinet  zmath  isi
    15. Vontobel P.O., Ganesan A., “On Universally Decodable Matrices for Space-Time Coding”, Des. Codes Cryptogr., 41:3 (2006), 325–342  crossref  mathscinet  zmath  isi  elib
    16. Jain S., “Bursts in M-Metric Array Codes”, Linear Alg. Appl., 418:1 (2006), 130–141  crossref  mathscinet  zmath  isi
    17. Ozen M., Siap I., “Linear Codes Over F-Q[U]/(U(S)) with Respect to the Rosenbloom-Tsfasman Metric”, Des. Codes Cryptogr., 38:1 (2006), 17–29  crossref  mathscinet  zmath  isi
    18. Cho SH., Kim D., “Automorphism Group of the Crown-Weight Space”, Eur. J. Comb., 27:1 (2006), 90–100  crossref  mathscinet  zmath  isi
    19. Skriganov M.M., “Harmonic Analysis on Totally Disconnected Groups and Irregularities of Point Distributions”, J. Reine Angew. Math., 600 (2006), 25–49  crossref  mathscinet  zmath  isi  elib
    20. Quistofff J., “On Rosenbloom and Tsfasman's generalization of the hamming space”, Discrete Math, 307:21 (2007), 2514–2524  crossref  mathscinet  isi
    21. Barg A., Purkayastha P., “Bounds on ordered codes and orthogonal arrays”, 2007 IEEE International Symposium on Information Theory Proceedings, 2007, 331–335  crossref  isi
    22. Kim D.S., “Macwilliams-Type Identities for Fragment and Sphere Enumerators”, Eur. J. Comb., 28:1 (2007), 273–302  crossref  mathscinet  zmath  isi
    23. Martin W.J., Visentin T.I., “A Dual Plotkin Bound for (T, M, S)-Nets”, IEEE Trans. Inf. Theory, 53:1 (2007), 411–415  crossref  mathscinet  zmath  isi
    24. Jain S., “Campopiano-Type Bounds in Non-Hamming Array Coding”, Linear Alg. Appl., 420:1 (2007), 135–159  crossref  mathscinet  zmath  isi
    25. Dick J., “Explicit Constructions of Quasi-Monte Carlo Rules for the Numerical Integration of High-Dimensional Periodic Functions”, SIAM J. Numer. Anal., 45:5 (2007), 2141–2176  crossref  mathscinet  zmath  isi
    26. Skriganov M.M., “On Linear Codes with Large Weights Simultaneously for the Rosenbloom-Tsfasman and Hamming Metrics”, J. Complex., 23:4-6 (2007), 926–936  crossref  mathscinet  zmath  isi  elib
    27. Ozen M., Siap I., “Codes Over Galois Rings with Respect to the Rosenbloom-Tsfasman Metric”, J. Frankl. Inst.-Eng. Appl. Math., 344:5 (2007), 790–799  crossref  mathscinet  zmath  isi
    28. Ganesan A., Vontobel P.O., “On the Existence of Universally Decodable Matrices”, IEEE Trans. Inf. Theory, 53:7 (2007), 2572–2575  crossref  mathscinet  zmath  isi
    29. Schuerer R., “A new lower bound on the t-parameter of (t, s)-sequences”, Monte Carlo and Quasi-Monte Carlo Methods 2006, 2008, 623–632  crossref  mathscinet  zmath  isi
    30. Jang Ch., Kim H.K., Oh D.Y., Rho Y., “The Poset Structures Admitting the Extended Binary Golay Code to Be a Perfect Code”, Discrete Math., 308:18 (2008), 4057–4068  crossref  mathscinet  zmath  isi
    31. Panek L., Firer M., Kim H.K., Hyun J.Y., “Groups of Linear Isometries on Poset Structures”, Discrete Math., 308:18 (2008), 4116–4123  crossref  mathscinet  zmath  isi
    32. Hyun J.Y., Kim H.K., “Maximum Distance Separable Poset Codes”, Des. Codes Cryptogr., 48:3 (2008), 247–261  crossref  mathscinet  zmath  isi
    33. Jain S., “Ct Bursts-From Classical to Array Coding”, Discrete Math., 308:9 (2008), 1489–1499  crossref  mathscinet  zmath  isi
    34. Jain S., “An Algorithmic Approach to Achieve Minimum Rho-Distance at Least D in Linear Array Codes”, Kyushu J. Math., 62:1 (2008), 189–200  crossref  mathscinet  zmath  isi
    35. Alves Marcelo. Muniz. S., Panek L., Firer M., “Error-Block Codes and Poset Metrics”, Adv. Math. Commun., 2:1 (2008), 95–111  crossref  mathscinet  zmath  isi  elib
    36. Chen W.W.L., Skriganov M.M., “Orthogonality and Digit Shifts in the Classical Mean Squares Problem in Irregularities of Point Distribution”, Diophantine Approximation: Festschrift for Wolfgang Schmidt, Developments in Mathematics, 16, eds. Schlickewei H., Schmidt K., Tichy R., Springer, 2008, 141–159  crossref  mathscinet  zmath  isi
    37. Niederreiter H., “Nets, (T, S)-Sequences, and Codes”, Monte Carlo and Quasi-Monte Carlo Methods 2006, eds. Keller A., Heinrich S., Niederreiter H., Springer-Verlag Berlin, 2008, 83–100  crossref  mathscinet  zmath  isi
    38. Dick J., “Walsh Spaces Containing Smooth Functions and Quasi-Monte Carlo Rules of Arbitrary High Order”, SIAM J. Numer. Anal., 46:3 (2008), 1519–1553  crossref  mathscinet  zmath  isi
    39. Alexander Barg, Punabrasu Purkayastha, “Bounds on ordered codes and orthogonal arrays”, Mosc. Math. J., 9:2 (2009), 211–243  mathnet  mathscinet  zmath
    40. Schuerer R., Schmid W.Ch., “MINT - New Features and New Results”, Monte Carlo and Quasi-Monte Carlo Methods 2008, 2009, 171–189  crossref  mathscinet  zmath  isi
    41. Martin W.J., Tanaka H., “Commutative Association Schemes”, Eur. J. Comb., 30:6 (2009), 1497–1525  crossref  mathscinet  zmath  isi  elib
    42. Panek L., Firer M., Silva Alves M.M., “Symmetry Groups of Rosenbloom-Tsfasman Spaces”, Discrete Math., 309:4 (2009), 763–771  crossref  mathscinet  zmath  isi
    43. Trinker H., “A Simple Derivation of the Macwilliams Identity for Linear Ordered Codes and Orthogonal Arrays”, Des. Codes Cryptogr., 50:2 (2009), 229–234  crossref  mathscinet  isi
    44. Schuerer R., Schmid W.Ch., “MINT-Architecture and applications of the (t, m, s)-net and OOA database”, Mathematics and Computers in Simulation, 80:6 (2010), 1124–1132  crossref  mathscinet  zmath  isi
    45. Trinker H., “New explicit bounds for ordered codes and (t, m, s)-nets”, Discrete Math, 310:4 (2010), 970–975  crossref  mathscinet  zmath  isi
    46. Jain S., “Array Codes in the Generalized Lee-Rt Pseudo-Metric (Glrtp-Metric)”, Algebr. Colloq., 17:1 (2010), 727–740  crossref  mathscinet  zmath  isi
    47. Panek L., Firer M., Silva Alves M.M., “Classification of Niederreiter-Rosenbloom-Tsfasman Block Codes”, IEEE Trans. Inf. Theory, 56:10 (2010), 5207–5216  crossref  mathscinet  isi
    48. Yildiz B., Siap I., Bilgin T., Yesilot G., “The Covering Problem for Finite Rings with Respect to the Rt-Metric”, Appl. Math. Lett., 23:9 (2010), 988–992  crossref  mathscinet  zmath  isi
    49. Jain S., Shum K.P., “Correction of Ct Burst Array Errors in the Generalized-Lee-Rt Spaces”, Acta. Math. Sin.-English Ser., 26:8 (2010), 1475–1484  crossref  mathscinet  zmath  isi
    50. Barg A., Purkayastha P., “Near Mds Poset Codes and Distributions”, Error-Correcting Codes, Finite Geometries and Cryptography, Contemporary Mathematics, 523, eds. Bruen A., Wehlau D., Amer Mathematical Soc, 2010, 135–147  crossref  mathscinet  zmath  isi
    51. Hyun J.Y., “A Subgroup of the Full Poset-Isometry Group”, SIAM Discret. Math., 24:2 (2010), 589–599  crossref  mathscinet  zmath  isi  elib
    52. Barg A., Purkayastha P., “Near Mds Poset Codes and Distributions”, 2010 IEEE International Symposium on Information Theory, IEEE International Symposium on Information Theory, IEEE, 2010, 1310–1314  crossref  isi
    53. Vasantha W.B., Rajkumar R., “A Class of Cayley Graph Interconnection Networks Based on Rosenbloom-Tsfasman Metric”, Iccnt 2009: Proceedings of the 2009 International Conference on Computer and Network Technology, eds. Mahadevan V., Zhou J., World Scientific Publ Co Pte Ltd, 2010, 66–72  isi
    54. Trinker H., “Cubic and higher degree bounds for codes and (t, m, s)-nets”, Des Codes Cryptogr, 60:2 (2011), 101–121  crossref  mathscinet  zmath  isi
    55. Hyun J.Y., Lee Y., “MDS Poset-Codes Satisfying the Asymptotic Gilbert-Varshamov Bound in Hamming Weights”, IEEE Trans Inform Theory, 57:12 (2011), 8021–8026  crossref  mathscinet  isi  elib
    56. Trinker H., “The triple distribution of codes and ordered codes”, Discrete Math, 311:20 (2011), 2283–2294  crossref  mathscinet  zmath  isi
    57. Kopparty S., Saraf Sh., Yekhanin S., “High-Rate Codes with Sublinear-Time Decoding”, Stoc 11: Proceedings of the 43rd Acm Symposium on Theory of Computing, 2011, 167–176  mathscinet  zmath  isi
    58. Alves Marcelo Muniz S., “A Standard Form for Generator Matrices with Respect to the Niederreiter-Rosenbloom-Tsfasman Metric”, 2011 IEEE Information Theory Workshop (Itw), IEEE, 2011  isi
    59. Britz T., Johnsen T., Mayhew D., Shiromoto K., “Wei-type duality theorems for matroids”, Des Codes Cryptogr, 62:3 (2012), 331–341  crossref  mathscinet  zmath  isi
    60. M. M. Skriganov, “On mean values of the $L_q$-discrepancies of point distributions”, St. Petersburg Math. J., 24:6 (2013), 991–1012  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    61. Pinheiro J.A., Firer M., “Classification of Poset-Block Spaces Admitting Macwilliams-Type Identity”, IEEE Trans. Inf. Theory, 58:12 (2012), 7246–7252  crossref  mathscinet  isi
    62. Felix L.V., Firer M., “Canonical- Systematic Form for Codes in Hierarchical Poset Metrics”, Adv. Math. Commun., 6:3 (2012), 315–328  crossref  mathscinet  zmath  isi
    63. Barg A., Firer M., “Translation Association Schemes, Poset Metrics, and the Shape Enumerator of Codes”, 2012 IEEE International Symposium on Information Theory Proceedings (ISIT), IEEE International Symposium on Information Theory, IEEE, 2012, 101–105  isi
    64. Rajkumar R., “Coding the Vertices of a Graph with Rosenbloom-Tsfasman Metric”, Mathematical Modelling and Scientific Computation, Communications in Computer and Information Science, 283, eds. Balasubramaniam P., Uthayakumar R., Springer-Verlag Berlin, 2012, 97–103  crossref  adsnasa  isi
    65. Firer M., Panek L., Rifo L.L.R., “Bayes Decoding for Discrete Linear Channels with Semantic Value of Information”, XI Brazilian Meeting on Bayesian Statistics (Ebeb 2012), AIP Conference Proceedings, 1490, eds. Stern J., Lauretto M., Polpo A., Diniz M., Amer Inst Physics, 2012, 126–134  crossref  isi
    66. Kim D.S., Kim H.K., “Association Schemes and Macwilliams Dualities for Generalized Niederreiter-Rosenbloom-Tsfasman Posets”, Diss. Math., 2012, no. 487, 5+  mathscinet  isi
    67. Goda T., “on the l (P) Discrepancy of Two-Dimensional Folded Hammersley Point Sets”, Arch. Math., 103:4 (2014), 389–398  crossref  mathscinet  zmath  isi  elib
    68. Limburg S., Grant D., Varanasi M.K., “Higher Genus Universally Decodable Matrices (Udmg)”, Adv. Math. Commun., 8:3 (2014), 257–270  crossref  mathscinet  zmath  isi
    69. Jain S., “on a Class of Blockwise-Bursts in Array Codes”, ARS Comb., 114 (2014), 273–292  mathscinet  zmath  isi
    70. Dick J., “Discrepancy Bounds For Infinite-Dimensional Order Two Digital Sequences Over F-2”, J. Number Theory, 136 (2014), 204–232  crossref  mathscinet  zmath  isi  elib
    71. Barg A., Felix L.V., Firer M., Spreafico M.V.P., “Linear Codes on Posets With Extension Property”, Discrete Math., 317 (2014), 1–13  crossref  mathscinet  zmath  isi  elib
    72. Jain S., “on a Class of Cyclic Bursts in Array Codes”, ARS Comb., 113A (2014), 11–36  mathscinet  zmath  isi
    73. Alexander Barg, Woomyoung Park, “On linear ordered codes”, Mosc. Math. J., 15:4 (2015), 679–702  mathnet  mathscinet
    74. Jain S., “Solid Bursts-From Hamming To Rt-Spaces”, ARS Comb., 123 (2015), 215–230  mathscinet  isi
    75. Gluesing-Luerssen H., “Fourier-Reflexive Partitions and Macwilliams Identities For Additive Codes”, Des. Codes Cryptogr., 75:3 (2015), 543–563  crossref  mathscinet  zmath  isi  elib
    76. Jain S., “on Some Important Classes of Row-Cyclic Array Codes”, ARS Comb., 120 (2015), 305–320  mathscinet  isi
    77. Barra A. Gluesing-Luerssen H., “Macwilliams Extension Theorems and the Local-Global Property For Codes Over Frobenius Rings”, J. Pure Appl. Algebr., 219:4 (2015), 703–728  crossref  mathscinet  zmath  isi  elib
    78. Shi M., Tang J., Ge M., “Macwilliams Identities of Linear Codes With Respect to Rt Metric Over Mnxs(F-2[U, V]/< U(K), V(2), Uv - Vu >)”, IEICE Trans. Fundam. Electron. Commun. Comput. Sci., E100A:11 (2017), 2522–2527  crossref  isi  scopus
    79. Dick J., Goda T., Suzuki K., Yoshiki T., “Construction of Interlaced Polynomial Lattice Rules For Infinitely Differentiable Functions”, Numer. Math., 137:2 (2017), 257–288  crossref  mathscinet  zmath  isi  scopus
    80. Goda T., Suzuki K., Yoshiki T., “Quasi-Monte Carlo Integration For Twice Differentiable Functions Over a Triangle”, J. Math. Anal. Appl., 454:1 (2017), 361–384  crossref  mathscinet  zmath  isi  scopus
    81. Dass B.K., Sharma N., Verma R., “Perfect Codes in Poset Spaces and Poset Block Spaces”, Finite Fields their Appl., 46 (2017), 90–106  crossref  mathscinet  zmath  isi  scopus
    82. Castoldi A.G., Moura L., Panario D., Stevens B., “Ordered Orthogonal Array Construction Using Lfsr Sequences”, IEEE Trans. Inf. Theory, 63:2 (2017), 1336–1347  crossref  mathscinet  zmath  isi  scopus
    83. Krisnawati V.H., Nisa Anzi Lina Ukhtin, “Construction of Self-Dual Codes in the Rosenbloom-Tsfasman Metric”, AIP Conference Proceedings, 1913, eds. Kilicman A., Wibowo R., Marjono, Imron M., Amer Inst Physics, 2017, UNSP 020016  crossref  isi  scopus
    84. Goda T., Suzuki K., Yoshiki T., “Optimal Order Quasi-Monte Carlo Integration in Weighted Sobolev Spaces of Arbitrary Smoothness”, IMA J. Numer. Anal., 37:1 (2017), 505–518  crossref  mathscinet  zmath  isi  scopus
    85. Marka V., Selvaraj R.S., Gnanasudha I., “Self-Dual Codes in the Rosenbloom-Tsfasman Metric”, Math. Commun., 22:1 (2017), 75–87  mathscinet  zmath  isi
    86. Dinh H.Q. Liu H. Liu X.-sh. Sriboonchitta S., “On Structure and Distances of Some Classes of Repeated-Root Constacyclic Codes Over Galois Rings”, Finite Fields their Appl., 43 (2017), 86–105  crossref  mathscinet  zmath  isi  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:1177
    Full text:397
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018